# SDR AALA202409296873

- Difficulty date: September 27, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N975AN
- Make and model: Boeing 737823
- Aircraft serial: 29549
- Aircraft time: 65,056 hours, 27,455 cycles
- System (JASC): 2561 · Life Jacket
- Part: Door Latch
- Condition: Binding
- Location: Life Vest Compar
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ENTRY DOOR FA JUMP SEAT LIFE PRESERVER COMPARTMENT WILL NOT OPEN. MAINTENANCE REPLACED LATCHES AT ENTRY DOOR FA JUMP SEAT COMPARTMENT L IAW CMM 25-24-65.
